Mathematical Research Letters

Volume 1 (1994)

Number 1

$\boldkey{L}^{\boldkey 2}$-estimates for a class of singular oscillatory integrals

Pages: 65 – 73

DOI: http://dx.doi.org/10.4310/MRL.1994.v1.n1.a8

Author

Andreas Seeger (University of Wisconsin)

Abstract

We prove $L^2$ estimates for singular integral operators with oscillatory terms and consequently obtain new results for Hilbert transforms along variable curves in the plane. In particular we extend a result of Nagel, Vance, Wainger and Weinberg for translation invariant even curves.

Full Text (PDF format)